uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Regularity and free boundary regularity for the $p$ Laplacian in Lipschitz and $C^1$ domains
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
2008 (English)In: Annales Academiae Scientiarum Fennicae Mathematica, ISSN 1239-629X, Vol. 33, 523-548 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2008. Vol. 33, 523-548 p.
National Category
URN: urn:nbn:se:uu:diva-163384OAI: oai:DiVA.org:uu-163384DiVA: diva2:463830
Available from: 2011-12-12 Created: 2011-12-12 Last updated: 2011-12-12

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Nyström, Kaj
By organisation
Analysis and Applied Mathematics
In the same journal
Annales Academiae Scientiarum Fennicae Mathematica

Search outside of DiVA

GoogleGoogle Scholar

Total: 132 hits
ReferencesLink to record
Permanent link

Direct link